Remarks on Spreading and Vanishing for Free Boundary Problems of Some Reaction-Diffusion Equations
-
- Kaneko Yuki
- Waseda University
-
- Oeda Kazuhiro
- Waseda University
-
- Yamada Yoshio
- Waseda University
説明
We discuss a free boundary problem for a diffusion equation in a one-dimensional interval which models the spreading of invasive or new species. Moreover, the free boundary represents a spreading front of the species and its dynamical behavior is determined by a Stefan-like condition. This problem has been proposed by Du and Lin (2010) and, recently, Kaneko and Yamada have studied a free boundary problem for a general reaction-diffusion equation under Dirichlet boundary conditions. The main purpose of this paper is to define "spreading" and "vanishing" of species for a free boundary problem with general nonlinearity and study the underlying principle to determine the spreading or vanishing behavior as time tends to infinity. It will be proved that vanishing occurs if and only if the free boundary stays in a bounded interval, and that, when vanishing occurs, the population decreases exponentially to zero in large time.
収録刊行物
-
- Funkcialaj Ekvacioj
-
Funkcialaj Ekvacioj 57 (3), 449-465, 2014
日本数学会函数方程式論分科会
- Tweet
キーワード
詳細情報 詳細情報について
-
- CRID
- 1390001205112580608
-
- NII論文ID
- 130004927737
-
- ISSN
- 05328721
-
- 本文言語コード
- en
-
- データソース種別
-
- JaLC
- Crossref
- CiNii Articles
- KAKEN
- OpenAIRE
-
- 抄録ライセンスフラグ
- 使用不可